# SDR USAA2011021490761

- Difficulty date: January 19, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 33,315 hours, 18,315 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Attach Fitting
- Part number: D55982510201
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S4 CHECK - CORROSION ON THE RIGHT ELEVATOR ACTUATOR ATTACH FITTING AT RIB 5 - RIB 6.  REPLACED THE RIGHT ELEVATOR ACTUATOR ATTACH FITTING AT RIB 5 - RIB 6 IAW A319 SRM 51-72-11.
